# SDR COMA0760152

- Difficulty date: February 4, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 23,578 hours, 22,244 cycles
- Engine: Ge CF343A1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Loop
- Part number: 356202255
- Condition: Faulty
- Location: Fuselage Lt Side
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5204 - LT AND RT ANTI-ICE DUCT MESSAGE ON TAKEOFF ROLL.  LT AND RT ANTI-ICE BLEED LOOPS SHORTED TO GROUND.  REPLACED LT FUSELAGE BLEED LOOP.  NO FURTHER DEFECTS.
